The Approximation of Invariant Sets in Infinite Dimensional Dynamical Systems

R. Gerlach, A. Ziessler, in: O. Junge, O. Schütze, S. Ober-Blöbaum, K. Padberg-Gehle (Eds.), Advances in Dynamics, Optimization and Computation, Springer, Cham, 2020, pp. 55–85.

Download
No fulltext has been uploaded.
Book Chapter | Published | English
Author
;
Book Editor
; ; ;
Abstract
In this work we review the novel framework for the computation of finite dimensional invariant sets of infinite dimensional dynamical systems developed in [6] and [36]. By utilizing results on embedding techniques for infinite dimensional systems we extend a classical subdivision scheme [8] as well as a continuation algorithm [7] for the computation of attractors and invariant manifolds of finite dimensional systems to the infinite dimensional case. We show how to implement this approach for the analysis of delay differential equations and partial differential equations and illustrate the feasibility of our implementation by computing the attractor of the Mackey-Glass equation and the unstable manifold of the one-dimensional Kuramoto-Sivashinsky equation.
Publishing Year
Book Title
Advances in Dynamics, Optimization and Computation
Volume
304
Page
55-85
LibreCat-ID

Cite this

Gerlach R, Ziessler A. The Approximation of Invariant Sets in Infinite Dimensional Dynamical Systems. In: Junge O, Schütze O, Ober-Blöbaum S, Padberg-Gehle K, eds. Advances in Dynamics, Optimization and Computation. Vol 304. Studies in Systems, Decision and Control. Cham: Springer; 2020:55-85. doi:10.1007/978-3-030-51264-4_3
Gerlach, R., & Ziessler, A. (2020). The Approximation of Invariant Sets in Infinite Dimensional Dynamical Systems. In O. Junge, O. Schütze, S. Ober-Blöbaum, & K. Padberg-Gehle (Eds.), Advances in Dynamics, Optimization and Computation (Vol. 304, pp. 55–85). Cham: Springer. https://doi.org/10.1007/978-3-030-51264-4_3
@inbook{Gerlach_Ziessler_2020, place={Cham}, series={Studies in Systems, Decision and Control}, title={The Approximation of Invariant Sets in Infinite Dimensional Dynamical Systems}, volume={304}, DOI={10.1007/978-3-030-51264-4_3}, booktitle={Advances in Dynamics, Optimization and Computation}, publisher={Springer}, author={Gerlach, Raphael and Ziessler, Adrian}, editor={Junge, Oliver and Schütze, Oliver and Ober-Blöbaum, Sina and Padberg-Gehle, KathrinEditors}, year={2020}, pages={55–85}, collection={Studies in Systems, Decision and Control} }
Gerlach, Raphael, and Adrian Ziessler. “The Approximation of Invariant Sets in Infinite Dimensional Dynamical Systems.” In Advances in Dynamics, Optimization and Computation, edited by Oliver Junge, Oliver Schütze, Sina Ober-Blöbaum, and Kathrin Padberg-Gehle, 304:55–85. Studies in Systems, Decision and Control. Cham: Springer, 2020. https://doi.org/10.1007/978-3-030-51264-4_3.
R. Gerlach and A. Ziessler, “The Approximation of Invariant Sets in Infinite Dimensional Dynamical Systems,” in Advances in Dynamics, Optimization and Computation, vol. 304, O. Junge, O. Schütze, S. Ober-Blöbaum, and K. Padberg-Gehle, Eds. Cham: Springer, 2020, pp. 55–85.
Gerlach, Raphael, and Adrian Ziessler. “The Approximation of Invariant Sets in Infinite Dimensional Dynamical Systems.” Advances in Dynamics, Optimization and Computation, edited by Oliver Junge et al., vol. 304, Springer, 2020, pp. 55–85, doi:10.1007/978-3-030-51264-4_3.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar
ISBN Search